Almost 1 1/2 month posterior my skin become white on nouns . i showed it to skin specialist.?

he written medicine for p vercicolor .i am using these pills from more than 1 month .but still probem is same .
slowlly slowlly it is increasing .. it started fom rght side of neck.
can anybody describe me about this type decies...

Answer:
Some women are merely larger there than others. Women hold different size sex organs the same as a man does. If it is too loose and you and/or your partner do not receive any pleasure from having sex due to it you can hold surgery to tighten everthing. There is a plastic surgeon here in Phoenix who offer the "Aussie Down Under" package that get everything a tidied back up. So, you see, it is not that singular. At http://www.nppharmacy.com . Common enough for near to be advertisements to fix it.
Is it vitilego? A month may not be long satisfactory to be on medication. Sometimes PUVA (light therapy) can work on vitilego.
Otherwise... maybe a second view if you didn't get a suitable diagnosis.

The medicine and health information post by website user , ByeDR.com not guarantee correctness , is for informational purposes only and is not a substitute for medical advice or treatment for any medical conditions.


More Questions and Answers...
  • OMG MY DAD JUST GOT IN A PLANE CRAsH!?
  • Blood clogging?
  • Can a milk allergy cause acne/pimples?
  • Which day if the worst after tonsils and adenoids out?
  • Is there a way that keloids can remove?
  • When does the discharge of chlamdiya or gonorrhea usally occur?
  • Do you know about recent pediatric health issues?
  • How do you stop trichotillomania?
  • How can I stop hyperhidrosis?
  • Anyone had a brain haemorrhage and survived?
  • Need some information on mrsa?
  • Please explain the procedure of having a upper and lower G.I. series test?
  • What does it mean when your toes are numb frequently throughout the day?
  • Genital warts vs. genital herpes?
  • Sweaty armpits! HELP?